Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Jun 4, 2012, 2:21 PM CDT for Saline County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 4, 2012, 3:05 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
County Saline County, AR
The radar
The Little Rock radar (KLZK), 42 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.4 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS84 KLZK 041921 SPSLZK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 221 PM CDT MON JUN 4 2012 ARZ042>044-054-042005- GARLAND AR-HOT SPRING AR-PULASKI AR-SALINE AR- 221 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...CENTRAL PULASKI...EXTREME NORTHEASTERN HOT SPRING AND EXTREME EASTERN GARLAND COUNTIES UNTIL 300 PM CDT... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF LONSDALE...OR 11 MILES NORTH OF MALVERN...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... LONSDALE... HURRICANE LAKE... HASKELL... WOODLAND HILLS... SHAW... NANCE... GRAPE... CONGO... BAUXITE... LENA... KENTUCKY... DETONTI... COLLEGEVILLE... CLEARWATER LAKE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 105 AND 126. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3468 9244 3448 9241 3446 9282 3459 9285 TIME...MOT...LOC 1921Z 263DEG 14KT 3453 9278 $$ 227
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Jun 4, 12:39 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 4, 12:39 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1239 PM CDT MON JUN 4 2012 .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE MAJORITY OF THE PERIOD WITH SOME FOG POTENTIAL LATE TONIGHT THROUGH MID MORNING WHICH COULD REDUCE VISIBILITIES TEMPORARILY. A MESOSCALE CONVECTIVE VORTEX RIDING OVER A SURFACE BOUNDARY DRAPED ACROSS THE AREA WILL LIKELY BE THE SOURCE OF ADDITIONAL CONVECTION THIS AFTERNOON...AFFECTING MAINLY THE CENTRAL AND SOUTHERN TAF SITES AS THE BOUNDARY SLOWLY SAGS SOUTH. && .PREV DISCUSSION... /ISSUED 647 AM CDT MON JUN 4 2012/ AVIATION... NORTHWEST FLOW ALOFT CONTINUES OVER THE AREA AND ANOTHER MCS IS MOVING ACROSS NORTH ARKANSAS. NORTH AND CENTRAL AREAS WILL BE MOST AFFECTED BY THIS SYSTEM THIS MORNING. CLOUDS WILL DECREASE THIS AFTERNOON. PATCHY FOG IS EXPECTED TONIGHT WITH MVFR CONDITIONS. VFR AND MVFR CONDITIONS ARE EXPECTED TODAY. PREV DISCUSSION... /ISSUED 410 AM CDT MON JUN 4 2012/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT MAIN FOCUS FOR THIS PORTION OF THE FCST WL BE ONGOING CONVECTION ACRS NRN/WRN AR AND CONVECTIVE TRENDS TODAY. SCTD TO NUMEROUS STORMS REFORMED ALONG OLD FNTL BNDRY ACRS NRN AR EARLY THIS MRNG. MEANWHILE...ANOTHER AREA OF STORMS WAS NOTED OVER ERN OK/NWRN AR. BASED ON SAT AND RADAR DATA...APPEARS THAT AN MCV HAS FORMED OVR NERN OK AND EXPECT THIS FEATURE TO MOVE EWD AS THE DAY PROGRESSES. CURRENT THINKING IS TO HAVE LIKELY POPS GOING THIS MRNG FOR AREAS MAINLY ALONG AND N OF THE I-40 CORRIDOR. EXPECT A WEAKENING TREND WITH STORMS LATER THIS MRNG. WENT WITH SCTD POPS ACRS THE FA THIS AFTN DUE TO UNCERTAINTIES REGARDING EXACT LOCATIONS OF MESOSCALE BNDRY/S AS A FOCUS STORM REDEVELOPMENT. THE LATEST MODEL SOLUTIONS HAVE COME INTO BETTER AGREEMENT LATER IN THE PD TAKING THE AFOREMENTIONED FNTL BNDRY SLOLY SWD THE NEXT FEW DAYS...WITH LINGERING SHRA/TSRA CHCS EXPECTED ALONG AND AHEAD OF IT. THE BNDRY SHLD PUSH S OF AR TOWARD THE MIDDLE OF THE WEEK...WITH DRIER CONDS AND TEMPS RETURNING TO NEAR NORMAL LVLS. LONG TERM...FRIDAY THROUGH SUNDAY AN UPPER RIDGE WILL BUILD OVER THE CENTRAL U.S. FRIDAY AND SATURDAY. THIS AREA OF HIGH PRESSURE WILL SHIFT EAST SUNDAY AS AN UPPER LOW MOVES INTO THE NORTHERN PLAINS. SURFACE HIGH PRESSURE WILL ALSO BE OVER THE AREA THROUGH THE LONG TERM PERIOD. WILL KEEP THE FORECAST DRY FOR FRIDAY THROUGH SUNDAY. A WARMING TREND WILL BE NOTED THROUGH THE PERIOD HOWEVER. NEAR NORMAL TEMPERATURES WILL WARM TO SLIGHTLY ABOVE NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 89 66 86 62 / 60 20 10 10 CAMDEN AR 92 70 90 67 / 20 40 30 20 HARRISON AR 85 66 85 60 / 50 10 10 10 HOT SPRINGS AR 90 70 89 66 / 50 30 20 20 LITTLE ROCK AR 88 70 89 65 / 60 20 20 20 MONTICELLO AR 91 70 90 67 / 30 30 30 20 MOUNT IDA AR 90 67 88 66 / 50 30 20 20 MOUNTAIN HOME AR 87 66 86 60 / 50 10 10 10 NEWPORT AR 89 66 87 63 / 60 20 10 10 PINE BLUFF AR 90 70 89 66 / 50 30 20 20 RUSSELLVILLE AR 88 69 88 64 / 60 20 20 10 SEARCY AR 90 68 87 64 / 60 20 10 10 STUTTGART AR 90 70 88 65 / 60 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...61
Hazardous weather outlook, Jun 4, 1:00 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CDT MON JUN 4 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A MESOSCALE COMPLEX VORTEX RIDING ALONG A SURFACE BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE WILL BE THE SOURCE FOR ADDITIONAL CONVECTION EXPECTED TO FIRE UP THIS AFTERNOON. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE SOUTH OF A LINE FROM WALDRON TO BATESVILLE THIS AFTERNOON THROUGH THIS EVENING. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY IN THE SOUTHERN PORTION OF THE STATE. HIGH PRESSURE WILL BEGIN TO BUILD IN BY MID WEEK...BRINGING HOT AND DRY CONDITIONS BY THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/61
In the hours before
Local storm report, Jun 4, 1:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
112 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG SHIRLEY 35.64N 92.31W
06/03/2012 VAN BUREN AR NWS STORM SURVEY
THOUSANDS OF TREES WERE SNAPPED OFF, UPROOTED, AND/OR
BLOWN DOWN WITHIN A SEVEN MILE RADIUS OF SHIRLEY. SEVERAL
TREES FELL ON HOUSES. SHINGLES WERE TAKEN OFF ROOFS AND
METAL OFF OF BARNS. OUTBUILDINGS WERE DAMAGED AND A
VEHICLE WAS TRAPPED BY FALLEN POWERLINES. NO INJURIES
WERE REPORTED. WINDS WERE ESTIMATED AT 75 MPH. A SPECIAL
THANKS GOES OUT TO COUNTY JUDGE ROGER HOOPER FOR HIS
ASSISTANCE WITH THIS NWS STORM SURVEY.
&&
61Special weather statement, Jun 4, 1:14 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 114 PM CDT MON JUN 4 2012 ARZ032-039-043-044-041900- FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR- 114 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN PULASKI...EASTERN PERRY AND SOUTHWESTERN FAULKNER COUNTIES UNTIL 200 PM CDT... AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRUSHY MTN...OR 12 MILES WEST OF LAKE MAUMELLE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... MAUMELLE... LAKE MAUMELLE... WILLIAMS JUNCTION... ROLAND... PINNACLE MTN... MAYFLOWER... LITTLE ITALY... LAKE SYLVIA... CHENAL VALLEY... WYE MTN... WYE... REFORM... PARON... PALARM... NATURAL STEPS... WILFORD PEAK... SHINALL MTN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 135 AND 142. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 6 AND 10. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3499 9239 3474 9237 3476 9286 3492 9286 TIME...MOT...LOC 1814Z 266DEG 15KT 3484 9275 57
Local storm report, Jun 4, 2:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
201 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 2 E WILLIAMS JUNCTION 34.88N 92.74W
06/04/2012 PULASKI AR PUBLIC
THUNDERSTORM WINDS BROKE OFF THE TOPS OF SEVERAL OAK
TREES AT THE PERRY/PULASKI COUNTY LINE.
&&
57Special weather statement, Jun 4, 2:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 202 PM CDT MON JUN 4 2012 ARZ032-043-044-041950- FAULKNER AR-PULASKI AR-SALINE AR- 202 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 245 PM CDT... AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF RUBICON...OR 12 MILES NORTHWEST OF BENTON...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... PINNACLE MTN... OTTER CREEK... MABELVALE... LAKE NORRELL... CHENAL VALLEY... PARON... NATURAL STEPS... CROWS... CONGO... BLAND... AVILLA... WILFORD PEAK... TWIN SPRINGS... TERRYTOWN... SPRING VALLEY... SHINALL MTN... SHADY GROVE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 126 AND 130. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 5. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3488 9244 3464 9236 3461 9280 3474 9286 TIME...MOT...LOC 1903Z 255DEG 12KT 3469 9272 57
Special weather statement, Jun 4, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 221 PM CDT MON JUN 4 2012 ARZ042>044-054-042005- GARLAND AR-HOT SPRING AR-PULASKI AR-SALINE AR- 221 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...CENTRAL PULASKI...EXTREME NORTHEASTERN HOT SPRING AND EXTREME EASTERN GARLAND COUNTIES UNTIL 300 PM CDT... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF LONSDALE...OR 11 MILES NORTH OF MALVERN...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... LONSDALE... HURRICANE LAKE... HASKELL... WOODLAND HILLS... SHAW... NANCE... GRAPE... CONGO... BAUXITE... LENA... KENTUCKY... DETONTI... COLLEGEVILLE... CLEARWATER LAKE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 105 AND 126. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3468 9244 3448 9241 3446 9282 3459 9285 TIME...MOT...LOC 1921Z 263DEG 14KT 3453 9278 227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 36 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 44 min |
| Jun 3, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 25 min |
| Jun 3, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 51 min |
| Jun 3, 7:34 PM CDT | Special Weather Statement | LZK | Fulton | 46 min |
| Jun 3, 8:10 PM CDT | Special Weather Statement | LZK | Conway | 45 min |
| Jun 3, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 35 min |
| Jun 3, 9:10 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jun 4, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 49 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 37 min |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 29 min |
| Jun 4, 12:49 AM CDT | Special Weather Statement | LZK | Sharp | 31 min |
| Jun 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 39 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 35 min |
| Jun 4, 1:16 AM CDT | Special Weather Statement | LZK | Izard | 44 min |
| Jun 4, 1:52 AM CDT | Special Weather Statement | LZK | Izard | 43 min |
| Jun 4, 2:02 AM CDT | Special Weather Statement | LZK | Independence | 58 min |
| Jun 4, 2:23 AM CDT | Special Weather Statement | LZK | Independence | 47 min |
| Jun 4, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Stone, White, Woodruff | 54 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jun 4, 3:31 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Jun 4, 4:00 AM CDT | Special Weather Statement | LZK | Stone | 45 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | LZK | Johnson | 58 min |
| Jun 4, 4:44 AM CDT | Special Weather Statement | LZK | Independence | 46 min |
| Jun 4, 4:59 AM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Jun 4, 5:49 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | LZK | Logan, Scott | 47 min |
| Jun 4, 1:14 PM CDT | Special Weather Statement | LZK | Saline | 46 min |
| Jun 4, 1:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 38 min |
| Jun 4, 2:02 PM CDT | Special Weather Statement | LZK | Saline | 48 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 4, 2:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| Jun 4, 3:10 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 35 min |
| Jun 4, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring | 27 min |
| Jun 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Grant | 32 min |
| Jun 4, 4:07 PM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski | 113 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 52 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 49 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 46 min |
| Jun 4, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 28 min |
| Jun 4, 6:18 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.